# SDR 2002F00819

- Difficulty date: August 16, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N553TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 3,016 hours, 1,101 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710127
- Part serial: 8392
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 455.  DURING GROUND HANDLING RECEIVED EICAS MESSAGE ENG FIRE LP 2.  MAINTENANCE REMOVED AND REPLACED LEFT FIRE DETECTION ELEMENT (TS 5032), TB12 CONNECTOR.  REF M/M 26-11-01-4, WD 71-51-11, PAGE 1 SHEET 6.
